Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Feeling fatigued, having cramps all through my body

I ve been feeling fatigued, having cramps all through my body, constantly urinating, and blood pressure going up. I recently had blood work done and urine test done. Tthey found microscopic blood in my urine. My red blood count islowhemoglobin low, hematocrit low. my creatinine levels are high and my creatinine/bun ratio high. My calcium and protein levels were low too. I have an appointment with a kidney specialist this week. What does all this mean?
Asked On : Mon, 20 Dec 2010
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

hi... the above report suggestive of the Anemia,.. also associated with the generalized weakness..
you need to improve the health by good nutrition, eat green leafy vegetables, fruits,...
since blood urea and creatine is raised.. consult a nephrologist to rule out any renal disorder like CRF..
Hope I have answered your question..

Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor